# SDR ASAA0480398

- Difficulty date: May 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, NOSE GEAR, RIGHT AFT DOOR, AFT HINGE CUT OUT SKIN IS CRACKED.  STOP DRILLED CRACK, COMPLIED WITH HFEC, INSTALLED RPR DOUBLER IAW 53-05.  (M)
